# SDR LR7A03064

- Difficulty date: July 25, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 35,841 hours, 21,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 3759441R
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5313 FOUND RH FS 617 SPLICE FITTING (CHANNEL) CRACKED AT RBL 20, WL 283.  REPLACED CHANNEL IAW SRM SMP 583 51-10 PG 4.  NR 2109.
